# SDR UALA2012040202038

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757-21B
- Aircraft serial: 28707
- Aircraft time: 56,506 hours, 15,802 cycles
- Engine: Pwa PW2037
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Servo Valve
- Part number: A71882003
- Part serial: 42458Z
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RIGHT YAW INOPERATIVE LIGHT ON DURING CLIMBOUT.   SWITCH OFF PER CHECKLIST.  ACCOMPLISHED YAW DAMPER SYSTEM BITE PER FIM, REF FIG 103A, SHEET 18, PG 123, BLOCK 130.  REPLACED  SERVO VALVE IAW MM.
